Existence of standing waves solution for a nonlinear Schrödinger equation in \(\mathbb{R}^N\). (English) Zbl 1378.35142

Summary: In this paper, we investigate the existence of a positive solution for the following class of elliptic equation \[ -\epsilon^2\Delta u+V(x)u=f(u)\quad\text{in }\mathbb R^N, \] where \(\epsilon > 0\) is a positive parameter, \(f\) has a subcritical growth and \(V\) is a positive potential verifying some conditions.


35J91 Semilinear elliptic equations with Laplacian, bi-Laplacian or poly-Laplacian
35J20 Variational methods for second-order elliptic equations
35Q55 NLS equations (nonlinear Schrödinger equations)
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35B09 Positive solutions to PDEs
35B25 Singular perturbations in context of PDEs
Full Text: DOI arXiv


[1] Ambrosetti, A; Rabinowitz, PH, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14, 349-381, (1973) · Zbl 0273.49063
[2] Ackermann, N; Szulkin, A, A concentration phenomenon for semilinear elliptic equations, Arch. Ration. Mech. Anal., 207, 1075-1089, (2013) · Zbl 1266.35074
[3] C.O. Alves, Existence of positive solution for a nonlinear elliptic equation with saddle-like potential and nonlinearity with exponential critical growth in R2; arXiv:1506.04947[math.AP] · Zbl 0702.35228
[4] Alves, CO; do Ó, JM B; Souto, MAS, Local mountain-pass for a class of elliptic problems involving critical growth, Nonlinear Anal., 46, 495-510, (2001) · Zbl 1113.35323
[5] Bartsch, T; Pankov, A; Wang, Z-Q, Nonlinear Schrödinger equations with steep potential well, Communications in Contemporany Mathematics, 3, 1-21, (2001) · Zbl 1076.35037
[6] Pino, M; Felmer, PL, Local mountain pass for semilinear elliptic problems in unbounded domains, Calc. Var. Partial Differential Equations, 4, 121-137, (1996) · Zbl 0844.35032
[7] Pino, M; Felmer, PL; Miyagaki, OH, Existence of positive bound states of nonlinear Schrödinger equations with saddle-like potential, Nonlinear Anal., 34, 979-989, (1998) · Zbl 0943.35026
[8] Pino, M; Felmer, PL, Semi-classical states for nonlinear Schrödinger equations, J. Funct. Anal., 149, 245-265, (1997) · Zbl 0887.35058
[9] do Ó, J M B; Souto, MAS, On a class of nonlinear Schrödinger equations in R2 involving critical growth, J. Differential Equations, 174, 289-311, (2001) · Zbl 1068.35036
[10] Floer, A; Weinstein, A, Nonspreading wave packets for the cubic Schrödinger equations with bounded potential, J. Funct. Anal., 69, 397-408, (1986) · Zbl 0613.35076
[11] Oh, YG, Existence of semi-classical bound states of nonlinear Schrödinger equations with potentials on the class (V )a, Comm. Partial Differential Equations, 13, 1499-1519, (1988) · Zbl 0702.35228
[12] Rabinowitz, PH, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43, 270-291, (1992) · Zbl 0763.35087
[13] Wang, X, On concentration of positive bound states of nonlinear Schrödinger equations, Comm. Math. Physical, 53, 229-244, (1993) · Zbl 0795.35118
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.